Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I been having diarrhea for a couple of days since I started taking 10g b5 vitamins a day... but I noticed less oil production. Has anyone had diarrhea since b5 use? Should I stop taking B5? Please suggestions please. Thanks!

Share this post


Link to post
Share on other sites

That was one of the side effects I had. I think you are going to be disappointed in your experimentation with B5.

Share this post


Link to post
Share on other sites

Diarrhea is about the only side-effect B-5 will give, however it usually goes away after a while. If it last more than a week, lower you dosage of B-5.

B-5 will work though, it will greatly reduce oil production which results in less acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×